Volume 30, Issue 1
Review and Study of Some Doubly-Weighted Pseudo-almost Periodic Solutions of Some Partial Evolution Equations

Riadh Baazaoui

J. Part. Diff. Eq., 30 (2017), pp. 11-30.

Published online: 2017-03

Preview Full PDF 312 1187
Export citation
  • Abstract

In this work, a characterization of the doubly-weighted Bohr spectrum of an almost periodic function is given. We showed precisely that such a spectrum is either empty or coincides with the Bohr spectrum of that function. Next, we investigate the existence of doubly-weighted pseudo-almost periodic solutions to some classes of non-autonomous partial evolution equations.

  • Keywords

Evolution family exponential dichotomy acquistapace and Terreni conditions doubly-weighted pseudo-almost periodic evolution equation nonautonomous equation

  • AMS Subject Headings

34G20, 34B05, 42A75, 47D06, 35L90

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

riadh.baazaoui@fst.rnu.tn (Riadh Baazaoui)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-30-11, author = {Baazaoui , Riadh }, title = {Review and Study of Some Doubly-Weighted Pseudo-almost Periodic Solutions of Some Partial Evolution Equations}, journal = {Journal of Partial Differential Equations}, year = {2017}, volume = {30}, number = {1}, pages = {11--30}, abstract = { In this work, a characterization of the doubly-weighted Bohr spectrum of an almost periodic function is given. We showed precisely that such a spectrum is either empty or coincides with the Bohr spectrum of that function. Next, we investigate the existence of doubly-weighted pseudo-almost periodic solutions to some classes of non-autonomous partial evolution equations.}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v30.n1.2}, url = {http://global-sci.org/intro/article_detail/jpde/5068.html} }
TY - JOUR T1 - Review and Study of Some Doubly-Weighted Pseudo-almost Periodic Solutions of Some Partial Evolution Equations AU - Baazaoui , Riadh JO - Journal of Partial Differential Equations VL - 1 SP - 11 EP - 30 PY - 2017 DA - 2017/03 SN - 30 DO - http://doi.org/10.4208/jpde.v30.n1.2 UR - https://global-sci.org/intro/article_detail/jpde/5068.html KW - Evolution family KW - exponential dichotomy KW - acquistapace and Terreni conditions KW - doubly-weighted pseudo-almost periodic KW - evolution equation KW - nonautonomous equation AB - In this work, a characterization of the doubly-weighted Bohr spectrum of an almost periodic function is given. We showed precisely that such a spectrum is either empty or coincides with the Bohr spectrum of that function. Next, we investigate the existence of doubly-weighted pseudo-almost periodic solutions to some classes of non-autonomous partial evolution equations.
Riadh Baazaoui. (2019). Review and Study of Some Doubly-Weighted Pseudo-almost Periodic Solutions of Some Partial Evolution Equations. Journal of Partial Differential Equations. 30 (1). 11-30. doi:10.4208/jpde.v30.n1.2
Copy to clipboard
The citation has been copied to your clipboard